# SDR AALA202311161267

- Difficulty date: September 11, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 66,867 hours, 33,384 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: R5757071920000
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE OUTBOARD FLAP EXTERNAL DOUBLER FOR FLAP TRACK #4, BETWEEN FLAP RIBS 14 AND 15, BETWEEN FLAP STRINGERS 7 AND 10. MAINTENANCE REPLACED EXTERNAL DOUBLER PER SRM 57-53-21-300-003.
